# SDR RAIA0007012

- Difficulty date: July 18, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145187
- Aircraft time: 1,634 hours, 1,311 cycles
- Engine: Allsn AE3007A
- Engine time: 1,634 hours, 1,311 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 311258
- Condition: Overheated
- Location: Right
- Part time: 1,634 hours, 1,311 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

6232-CLE- RIGHT ENGINE ITT HIGH.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE.
